A Representation Theorem for Domains with Discrete and Continuous Variables
AbstractThis paper proves a new representation theorem for domains with both discrete and continuous variables. The result generalizes Debreu's well-known representation theorem on connected domains. A strengthening of the standard continuity axiom is used in order to guarantee the existence of a representation. A generalization of the main theorem and an application of the more general result are also presented.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Universite de Montreal, Departement de sciences economiques in its series Cahiers de recherche with number 2001-16.
Length: 12 pages
Date of creation: 2001
Date of revision:
Contact details of provider:
Postal: CP 6128, Succ. Centre-Ville, Montréal, Québec, H3C 3J7
Phone: (514) 343-6540
Fax: (514) 343-5831
Web page: http://www.sceco.umontreal.ca
More information through EDIRC
continuous and discrete variables; reesentations;
Other versions of this item:
- Blackorby, C. & Bossert, W. & Donaldson, D., 2001. "A Representation Theorem for Domains with Discrete and Continuous Variables," Cahiers de recherche 2001-16, Centre interuniversitaire de recherche en économie quantitative, CIREQ.
- C20 - Mathematical and Quantitative Methods - - Single Equation Models; Single Variables - - - General
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Blackorby, Charles & Donaldson, David, 1984. "Social criteria for evaluating population change," Journal of Public Economics, Elsevier, vol. 25(1-2), pages 13-33, November.
- Blackorby, Charles & Bossert, Walter & Donaldson, David, 2001. "Population ethics and the existence of value functions," Journal of Public Economics, Elsevier, vol. 82(2), pages 301-308, November.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sharon BREWER).
If references are entirely missing, you can add them using this form.